# SDR UPS00832938

- Difficulty date: June 12, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 47761681
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E UPPER SUPPORT ANGLE IS  CRACKED AT XRS 2 FRONT SPAR.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 4776168 AND SRM 51-1-20D.
